MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV GXL LNR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 136-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 07/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: 4232090 - 180-01-54 - crown cup,cluster-hole gr.54 -competitor femoral neck prosthesis, sn (b)(6).Pending investigation.
 
Event or Problem Description
It was reported via ous legal documentation that a patient had a right total hip replacement on (b)(6) 2016.Based on the subsequent findings and examinations carried out by the hospital, it was determined that the prosthetic head needed to be revised.The patient has advanced coxarthrosis.The patient is scheduled to have revision surgery on (b)(6) 2024.No revision at this time.There is no other information provided.
 
Additional Manufacturer Narrative
H10.H3.Investigation results - the patient/gxl acetabular liner involved in was reported as a pending revision due to early prosthesis wear approximately 6.5 years after the index surgery.Based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis: implanted with a lateralized liner.The most likely cause for the pending revision reported due to early prosthesis wear is a combination of the risk factors.However, this cannot be confirmed from the reported information.
 
Additional Manufacturer Narrative
H6: corrected.

Brand Name
NV GXL LNR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18494183
Report Number1038671-2024-00079
Device Sequence Number20580762
Product Code LZO
UDI-Device Identifier10885862024282
UDI-Public10885862024282
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/24/2019
Device Catalogue Number136-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer04/16/2024
10/09/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date05/07/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age48 YR
Patient SexMale